Alert archive / Utah / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 36, NWS Salt Lake City, UT

August 22, 2018Juab County, Tooele County, Utah County, Utah

NWS Salt Lake City, UT issued this severe thunderstorm warning at Aug 22, 2018, 2:48 PM MDT for Juab County, Tooele County, Utah County, Utah. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 22, 2018, 2:48 PM MDT (20:48 UTC)
Expired
Aug 22, 2018, 3:30 PM MDT
In force
42 min
Issued by
NWS Salt Lake City, UT
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Juab County, UT, Tooele County, UT, Utah County, UT

The radar

The Salt Lake City radar (KMTX), 141 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 22, 12:51 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Salt Lake City I, UT (KSLC), launched 12:00Z, 8.8 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salt Lake City I, UT at 12:00Z on 2018-08-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 132 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salt Lake City I, UT at 12:00Z on 2018-08-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
132 J/kg
Mixed-layer CIN
-300 J/kg
Mixed-layer LCL
1766 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
289 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted.

053 
WUUS55 KSLC 222048
SVRSLC
UTC023-045-049-222130-
/O.NEW.KSLC.SV.W.0036.180822T2048Z-180822T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Salt Lake City UT
248 PM MDT WED AUG 22 2018

The National Weather Service in Salt Lake City has issued a

* Severe Thunderstorm Warning for...
  Northeastern Juab County in central Utah...
  Western Utah County in northern Utah...
  Southeastern Tooele County in northern Utah...

* Until 330 PM MDT

* At 248 PM MDT, a severe thunderstorm was located near Elberta, or
  10 miles west of Payson, moving northeast at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Provo, Payson, Orem, Lehi, Spanish Fork, Pleasant Grove,
  Springville, American Fork, Eagle Mountain, Lindon, Santaquin,
  Mapleton, Salem, Vernon, Vineyard, Palmyra, Lake Shore, Benjamin,
  West Mountain and Elberta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3993 11187 3981 11224 3983 11259 4012 11254
      4044 11176 4018 11148
TIME...MOT...LOC 2048Z 220DEG 27KT 4003 11193 

HAIL...1.00IN
WIND...60MPH
 
$$

DSB/MPS
2 follow-up statements
468 
WWUS55 KSLC 222116
SVSSLC

Severe Weather Statement
National Weather Service Salt Lake City UT
316 PM MDT WED AUG 22 2018

UTC023-045-049-222130-
/O.CON.KSLC.SV.W.0036.000000T0000Z-180822T2130Z/
Juab UT-Utah UT-Tooele UT-
316 PM MDT WED AUG 22 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM MDT
FOR NORTHEASTERN JUAB...WESTERN UTAH AND SOUTHEASTERN TOOELE
COUNTIES...

At 316 PM MDT, a severe thunderstorm was located over Elberta, or 14
miles southwest of Payson, moving northeast at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Provo, Payson, Orem, Lehi, Spanish Fork, Pleasant Grove, Springville,
American Fork, Eagle Mountain, Lindon, Santaquin, Mapleton, Salem,
Vernon, Vineyard, Palmyra, Lake Shore, Benjamin, West Mountain and
Elberta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3987 11205 3988 11225 4006 11245 4044 11176
      4018 11148 3993 11187
TIME...MOT...LOC 2116Z 226DEG 19KT 3994 11198 

HAIL...1.00IN
WIND...60MPH
 
$$

DSB/MPS
465 
WWUS55 KSLC 222123
SVSSLC

Severe Weather Statement
National Weather Service Salt Lake City UT
323 PM MDT WED AUG 22 2018

UTC023-045-049-222133-
/O.EXP.KSLC.SV.W.0036.000000T0000Z-180822T2130Z/
Juab UT-Utah UT-Tooele UT-
323 PM MDT WED AUG 22 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JUAB...WESTERN
UTAH AND SOUTHEASTERN TOOELE COUNTIES WILL EXPIRE AT 330 PM MDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

A severe thunderstorm watch remains in effect until 900 PM MDT for
central and northern Utah.

LAT...LON 3987 11205 3988 11225 4006 11245 4044 11176
      4018 11148 3993 11187
TIME...MOT...LOC 2123Z 220DEG 27KT 3997 11195 

$$

DSB/MPS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 22, 2:32 PM MDT, 16 minutes earlier.

Area forecast discussion, Aug 22, 2:32 PM MDT, 16 minutes before
Area Forecast Discussion
National Weather Service Salt Lake City UT
232 PM MDT Wed Aug 22 2018

.SYNOPSIS...A disturbance will cross the northern Intermountain
Region through Thursday morning. High pressure will build into the
area for the remainder of the week.

&&

.DISCUSSION...A very active afternoon and evening is in store for
the CWA, especially the northern half of Utah. A relatively
strong trough is currently located across eastern Oregon and
Idaho. This trough is coincident with a 80kt+ jet maxima. The 12Z
SLC RAOB indicated nearly a 1.00" precipitable water value...which
is near the 90th percentile for PW for mid-August. Much of the
hi-res guidance indicates SBCAPE values will remain over 1500
J/kg for much of northern Utah with 0-6KM deep layer shear near
50kts. With more than adequate forcing, moisture, instability and
shear...a rather widespread severe weather event continues to
unfold across northern Utah. A severe thunderstorm watch continues
for the northern half of Utah. Large hail and strong winds will
be possible. Heavy rainfall will also be possible across northern
Utah, with the greatest risk for flash flooding near recent burn
scars.

Southern Utah has been largely suppressed this afternoon in the
wake of a stratiform area of precipitation earlier today. Several
of the CAMS still indicate convection will form across portions of
this area and with the saturation of the soil from rain last
night...kept the flash flood watch going.

After convection slowly diminishes last this evening...high
pressure will build into the area. A drying trend can be expected
into early next week.

&&

.AVIATION...Thunderstorms will be the biggest impact to operations
at the KSLC terminal this afternoon and early evening. While storms
may not reach the terminal itself, there is a high chance they will
track at least in vicinity and could bring erratic outflow winds to
the terminal at times. The thunderstorm threat should wane in the
early evening hours, with lessening south winds and clearing skies
expected overnight.

&&

.FIRE WEATHER...Widespread showers and thunderstorms are expected
across the District through this evening. High pressure will
build into the region and remain in place through early next week
bringing a drying trend.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...Flash Flood Watch until 10 PM MDT this evening for UTZ002>004-
     006>014-019>021-517-518.

     Severe Thunderstorm Watch until 9 PM MDT this evening for
     UTZ001>015-517.

WY...Flash Flood Watch until 10 PM MDT this evening for WYZ021.

     Severe Thunderstorm Watch until 9 PM MDT this evening for WYZ021.

&&

Kruse/Van Cleave

For more information from NOAA's National Weather Service visit...
http://weather.gov/saltlakecity

For frequently asked questions about the Area Forecast Discussion
visit...
http://weather.gov/saltlakecity/general/afd_faqs.php
Hazardous weather outlook, Aug 22, 4:32 AM MDT, 10 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Salt Lake City UT
432 AM MDT Wed Aug 22 2018

UTZ001>016-019>021-517-518-WYZ021-231300-
Cache Valley/Utah Portion-Northern Wasatch Front-
Salt Lake and Tooele Valleys-Southern Wasatch Front-
Great Salt Lake Desert and Mountains-Wasatch Mountain Valleys-
Wasatch Mountains I-80 North-Wasatch Mountains South of I-80-
Western Uinta Mountains-Wasatch Plateau/Book Cliffs-
Western Uinta Basin-Castle Country-San Rafael Swell-
Sanpete/Sevier Valleys-West Central Utah-Southwest Utah-
Utahs Dixie and Zion National Park-South Central Utah-
Glen Canyon Recreation Area/Lake Powell-Central Mountains-
Southern Mountains-Southwest Wyoming-
432 AM MDT Wed Aug 22 2018

This Hazardous Weather Outlook is for the western two thirds of
Utah and southwest Wyoming.

.DAY ONE...Today and Tonight

Widespread showers and thunderstorms will bring a risk of flash
flooding near burn scars, slick rock, slot canyons and normally
dry washes, as well as in urban areas.

Some storms especially across northern Utah and southwest Wyoming
may be severe with strong winds and large hail.

Smoke will continue to affect northern Utah.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

For more information from NOAA/s National Weather Service visit...
http://weather.gov/saltlakecity

For information on potential road travel impacts visit...
http://www.udottraffic.utah.gov/roadweatherforecast.aspx

In the hours before

Local storm report, Aug 22, 2:00 PM MDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
200 PM MDT WED AUG 22 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0142 PM     HAIL             KAYSVILLE               41.03N 111.92W
08/22/2018  M1.75 INCH       DAVIS              UT   POST OFFICE

&&

CRK
Special weather statement, Aug 22, 2:02 PM MDT, 46 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
202 PM MDT WED AUG 22 2018

UTZ004-008-222030-
Wasatch Mountains South of I-80 UT-Southern Wasatch Front UT-
202 PM MDT WED AUG 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN UTAH COUNTY UNTIL
230 PM MDT...

At 202 PM MDT, National Weather Service Doppler radar indicated a
strong thunderstorm near Lake Shore, or 7 miles west of Provo...
moving northeast at 10 mph.

Nickel size hail and winds in excess of 40 mph will be possible.

Locations impacted include...
Provo, Orem, Spanish Fork, Pleasant Grove, Springville, American
Fork, Lindon, Vineyard, Palmyra, Lake Shore, Benjamin, West Mountain,
Saratoga Springs, Cedar Hills and Mt Timpanogos.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches, take shelter in a sturdy building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio and
available television stations for additional information and possible
warnings from the National Weather Service.

&&

A severe thunderstorm watch remains in effect until 900 PM MDT for
northern Utah.

LAT...LON 4009 11178 4022 11195 4043 11175 4024 11150
TIME...MOT...LOC 2002Z 224DEG 11KT 4021 11180

DSB/MPS
Special weather statement, Aug 22, 2:09 PM MDT, 39 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
209 PM MDT WED AUG 22 2018

UTZ006-007-222100-
Wasatch Mountain Valleys UT-Wasatch Mountains I-80 North UT-
209 PM MDT WED AUG 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL WEBER AND CENTRAL
MORGAN COUNTIES UNTIL 300 PM MDT...

At 209 PM MDT, National Weather Service Doppler radar indicated a
strong thunderstorm near Morgan...moving northeast at 30 mph.

Penny to nickel size hail and winds in excess of 40 mph will be
possible.

Locations impacted include...
Morgan, Peterson and Stoddard.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches, take shelter in a sturdy building.

This storm is capable of producing a significant amount of hail. Hail
may accumulate on area roads resulting in dangerous travel
conditions.

&&

A severe thunderstorm watch remains in effect until 900 PM MDT for
northern Utah.

LAT...LON 4102 11170 4115 11179 4129 11148 4115 11135
TIME...MOT...LOC 2009Z 234DEG 27KT 4110 11172

NC
Special weather statement, Aug 22, 2:23 PM MDT, 25 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
223 PM MDT WED AUG 22 2018

UTZ004-006-008>010-222100-
Wasatch Mountains South of I-80 UT-Wasatch Mountain Valleys UT-
Wasatch Plateau/Book Cliffs UT-Southern Wasatch Front UT-
Western Uinta Mountains UT-
223 PM MDT WED AUG 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WASATCH...EAST
CENTRAL SALT LAKE...SOUTHWESTERN SUMMIT AND NORTHWESTERN UTAH
COUNTIES UNTIL 300 PM MDT...

At 222 PM MDT, National Weather Service Doppler radar indicated a
strong thunderstorm near Pleasant Grove, or 10 miles north of
Provo...moving northeast at 25 mph.

Nickel size hail and winds in excess of 40 mph will be possible.

Locations impacted include...
Provo, Park City, Heber City, Orem, Lehi, Pleasant Grove,
Springville, American Fork, Heber, Lindon, Alpine, Daniel, Vineyard,
Timber Lakes, South Snyderville Basin, Palmyra, Saratoga Springs,
Highland, Cedar Hills and Midway.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches, take shelter in a sturdy building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio and
available television stations for additional information and possible
warnings from the National Weather Service.

&&

A severe thunderstorm watch remains in effect until 900 PM MDT for
northern Utah.

LAT...LON 4015 11165 4033 11192 4071 11154 4051 11121
TIME...MOT...LOC 2022Z 219DEG 22KT 4040 11165

DSB/MPS
Special weather statement, Aug 22, 2:36 PM MDT, 12 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
236 PM MDT WED AUG 22 2018

UTZ004-222100-
Southern Wasatch Front UT-
236 PM MDT WED AUG 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN UTAH COUNTY UNTIL
300 PM MDT...

At 236 PM MDT, National Weather Service Doppler radar indicated a
strong thunderstorm near Elberta, or 13 miles west of Payson...moving
northeast at 20 mph.

Nickel size hail and winds in excess of 40 mph will be possible.

Locations impacted include...
Provo, Payson, Spanish Fork, Springville, Lake Shore, West Mountain,
Elberta, Palmyra, Benjamin, Saratoga Springs, Genola and Goshen.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches, take shelter in a sturdy building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio and
available television stations for additional information and possible
warnings from the National Weather Service.

&&

A severe thunderstorm watch remains in effect until 900 PM MDT for
northern Utah.

LAT...LON 3988 11193 3998 11212 4032 11190 4017 11161
TIME...MOT...LOC 2036Z 213DEG 16KT 4000 11197

DSB/MPS
Special weather statement, Aug 22, 2:46 PM MDT, 2 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
246 PM MDT WED AUG 22 2018

UTZ007-009-WYZ021-222130-
Wasatch Mountains I-80 North UT-Western Uinta Mountains UT-
Southwest Wyoming WY-
246 PM MDT WED AUG 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN RICH...EAST CENTRAL
MORGAN...NORTHWESTERN SUMMIT AND SOUTHWESTERN UINTA COUNTIES UNTIL
330 PM MDT...

At 245 PM MDT, National Weather Service Doppler radar indicated a
strong thunderstorm 15 miles west of Evanston...moving east at 50
mph.

Nickel size hail and winds in excess of 40 mph will be possible.

Locations impacted include...
Evanston, Wahsatch, Almy, Emory and Castle Rock.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches, take shelter in a sturdy building.

&&

A severe thunderstorm watch remains in effect until 900 PM MDT for
northern Utah...and southwestern Wyoming.

LAT...LON 4107 11133 4126 11135 4137 11090 4109 11079
TIME...MOT...LOC 2045Z 258DEG 43KT 4119 11123

NC

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 21, 6:06 PM MDTSpecial Weather StatementSLCUtah24 min
Aug 21, 6:22 PM MDTSpecial Weather StatementSLC38 min
Aug 21, 6:29 PM MDTSevere Thunderstorm WarningSLCTooele, Utah31 min
Aug 21, 6:58 PM MDTSevere Thunderstorm WarningSLCTooele, Utah32 min
Aug 21, 7:28 PM MDTSpecial Weather StatementSLCSalt Lake47 min
Aug 22, 2:46 AM MDTFlash Flood WarningSLCKane, Washington4 hr
Aug 22, 3:09 AM MDTAreal Flood AdvisorySLCWashington3 hr
Aug 22, 3:33 AM MDTFlash Flood WatchSLC18 hr
Aug 22, 6:29 AM MDTSpecial Weather StatementSLCBox Elder46 min
Aug 22, 7:16 AM MDTSpecial Weather StatementSLCBox Elder29 min
Aug 22, 7:32 AM MDTSpecial Weather StatementSLCBox Elder43 min
Aug 22, 8:09 AM MDTSpecial Weather StatementSLCBox Elder51 min
Aug 22, 8:16 AM MDTSevere Thunderstorm WarningSLCBox Elder, Cache29 min
Aug 22, 8:17 AM MDTSevere Thunderstorm WarningSLCBox Elder43 min
Aug 22, 8:42 AM MDTSpecial Weather StatementSLCCache33 min
Aug 22, 8:52 AM MDTSevere Thunderstorm WarningSLCBox Elder38 min
Aug 22, 9:28 AM MDTSevere Thunderstorm WarningSLCBox Elder, Cache32 min
Aug 22, 9:59 AM MDTSpecial Weather StatementSLCCache46 min
Aug 22, 10:21 AM MDTAreal Flood WarningSLCWashington6 hr
Aug 22, 10:43 AM MDTSpecial Weather StatementSLCRich47 min
Aug 22, 12:43 PM MDTSpecial Weather StatementSLCDavis47 min
Aug 22, 12:59 PM MDTSpecial Weather StatementSLCDavis46 min
Aug 22, 1:16 PM MDTSpecial Weather StatementSLCJuab44 min
Aug 22, 1:24 PM MDTSevere Thunderstorm WarningSLCDavis, Morgan36 min
Aug 22, 1:25 PM MDTSpecial Weather StatementSLCWasatch50 min
Aug 22, 1:26 PM MDTSevere Thunderstorm WarningSLCJuab, Tooele34 min
Aug 22, 1:46 PM MDTSevere Thunderstorm WarningSLCUtah, Wasatch44 min
Aug 22, 1:58 PM MDTSevere Thunderstorm WarningSLCDavis, Morgan15 min
Aug 22, 1:58 PM MDTSevere Thunderstorm WarningSLCJuab, Tooele, Utah47 min
Aug 22, 2:02 PM MDTSpecial Weather StatementSLCUtah28 min
Aug 22, 2:05 PM MDTSevere Thunderstorm WarningSLCBox Elder, Davis, Tooele25 min
Aug 22, 2:09 PM MDTSpecial Weather StatementSLCMorgan51 min
Aug 22, 2:22 PM MDTSevere Thunderstorm WarningSLCMorgan, Summit23 min
Aug 22, 2:23 PM MDTSpecial Weather StatementSLCUtah37 min
Aug 22, 2:28 PM MDTSevere Thunderstorm WarningSLCDavis, Weber32 min
Aug 22, 2:36 PM MDTSpecial Weather StatementSLCUtah24 min
Aug 22, 2:46 PM MDTSpecial Weather StatementSLCSummit44 min
Aug 22, 2:52 PM MDTSpecial Weather StatementSLCMorgan38 min
Aug 22, 2:57 PM MDTSevere Thunderstorm WarningSLCDavis, Morgan, Weber33 min
Aug 22, 3:06 PM MDTSpecial Weather StatementSLCSalt Lake39 min
Aug 22, 3:22 PM MDTSevere Thunderstorm WarningSLCDavis, Morgan, Salt Lake23 min
Aug 22, 3:28 PM MDTSpecial Weather StatementSLCMorgan47 min
Aug 22, 3:29 PM MDTFlash Flood WarningSLCSalt Lake91 min
Aug 22, 3:36 PM MDTSpecial Weather StatementSLCUtah, Wasatch24 min
Aug 22, 3:40 PM MDTSevere Thunderstorm WarningSLCMorgan, Rich, Summit35 min
Aug 22, 3:44 PM MDTSpecial Weather StatementSLCMorgan46 min
Aug 22, 3:52 PM MDTSpecial Weather StatementSLCSalt Lake38 min
Aug 22, 3:53 PM MDTSpecial Weather StatementSLCDuchesne37 min
Aug 22, 3:58 PM MDTSpecial Weather StatementSLCDuchesne32 min
Aug 22, 4:08 PM MDTSevere Thunderstorm WarningSLCMorgan, Weber37 min
Aug 22, 4:15 PM MDTSevere Thunderstorm WarningSLCTooele30 min
Aug 22, 4:24 PM MDTSpecial Weather StatementSLCSalt Lake51 min
Aug 22, 4:34 PM MDTSpecial Weather StatementSLCDuchesne26 min
Aug 22, 4:37 PM MDTAreal Flood AdvisorySLCDavis, Morgan, Salt Lake83 min
Aug 22, 4:42 PM MDTSpecial Weather StatementSLCSalt Lake48 min
Aug 22, 4:58 PM MDTSpecial Weather StatementSLCDuchesne32 min
Aug 22, 5:04 PM MDTSpecial Weather StatementSLCMorgan41 min
Aug 22, 5:05 PM MDTSevere Thunderstorm WarningSLCDuchesne25 min
Aug 22, 5:18 PM MDTAreal Flood AdvisorySLCSalt Lake87 min
Aug 22, 5:19 PM MDTSpecial Weather StatementSLCSalt Lake41 min
Aug 22, 5:58 PM MDTFlash Flood WarningSLCSalt Lake5 min

Nearby

Severe Thunderstorm Warnings in Utah, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.